Medicine Overview of Cervclear Tablet
Uses of Cervclear Tablet
Cervclear 200mg Tablet is used in the treatment of cough with mucus.
Side effects of Cervclear Tablet
Nausea, Itchy rash, Hypersensitivity reaction, Stomach pain, Diarrhoea, Vomiting.
How to use Cervclear Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. It can be taken with or without food, but it is better to take Cervclear 200mg Tablet at a fixed time.
How Cervclear Tablet works
Cervclear 200mg tablet works by decreasing the stickiness of airway secretions and helps in their removal from the airways.
In Depth Information on Cervclear Tablet
Expert advice for Cervclear Tablet
- Do not take guaifenesin if you have known allergy to it.
- Stop guaifenesin and consult your doctor immediately if you develop breathing difficulty swelling on your face, neck throat or tongue (severe allergic reactions).
- Do not take guaifenesin if you are taking more than one cough and cold medicine.
- Consult your doctor before you start taking guaifenesin if you have asthma, inflammation of air passages (bronchitis), lung disorder in which the flow of air to the lungs is blocked (chronic obstructive pulmonary disease) such as emphysema, smokers cough, porphyria (a rare blood pigment disorder that affects skin and other organs).
- Consult your doctor before you start guaifenesin if you are suffering from liver or kidney problems, or if you are taking alcohol.
- Guaifenesin should not be combined with cough suppressants in the treatment of cough.
- Consult your doctor if your symptoms worsen or do not improve within 7 days, tend to recur, or are accompanied by a fever, rash, or persistent headache.
- It is important to tell your doctor, while undergoing urine tests, if have recently taken or are taking guaifenesin as it can affect some results.
- Do not take guaifenesin if you are pregnant or breast feeding unless it is advised by your doctor.
- Use within 4 weeks of opening the bottle; discard after 4 weeks of opening even if not used (consult your pharmacist for the procedure to dispose).
Special precautions for Cervclear 200mg Tablet
It is generally safe to consume alcohol with Cervclear 200mg Tablet.
WEIGH RISKS VS BENEFITS
Cervclear 200mg Tablet may be unsafe to use during pregnancy.+more
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor....
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Cervclear 200mg Tablet is probably safe to use during lactat+more
ion. Limited human data suggests that the drug does not represent a significant risk to the baby....
Cervclear 200mg Tablet does not usually affect your ability to drive.
There is limited information available on the use of Cervcle+more
ar 200mg Tablet in patients with kidney disease. Please consult your doctor....
There is no data available. Please consult doctor before consuming the drug.
Frequently asked questions for Cervclear 200mg Tablet
Frequently asked questions for Guaifenesin
Q. What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus
Q. What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.Ascoril D is a medicine for dry cough and it does not contain guaifenesin
Q. Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and guaifenesin. It does not contain any antibiotic
Q. Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness
Q. How long can I take guaifenesin?
Consult your doctor for use more than 7 days
Q. Can I take guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressur
Q. Can I take guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and guaifenesin. However, consult your doctor about all medications currently taken before starting and while on guaifenesin
Q. Can I take guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing guaifenesin must be avoided to avoid a double dose. Also, guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects.
User Submitted Feedback For Cervclear 200mg Tablet
Patients taking Cervclear 200mg Tablet
Twice A Day
Thrice A Day
Once A Day
One of the following vendor pharmacies will deliver Cervclear 200mg Tablet: Health Arx Technologies Private Limited, Amishi Consumer Technologies P Ltd, Organic India Private Limited, Delhi Cryogenic Products Pvt Ltd, First Step Digital Pvt Ltd, Gupta Homoeo Pharmacy Pvt Ltd, Organic Wellness Products Private Limited, RK Sons, Pills Tree Super Pharmacy, Melting Pot Concepts Pvt Ltd, Zywie Ventures Pvt Ltd, Lifecare Chemist (PAN India), SBL Pvt Ltd, Satyog Enterprises Pvt Ltd, Ghantakarn International, Aashirwad Agency, Airveda Technologies Pvt Ltd, Fit and Glow Healthcare Pvt Ltd, Keshav Homeo Home, Radicura Pharmaceuticals Pvt Ltd, Jiva Ayurvedic Pharmacy Ltd, Perfect Nutrition, Sharma Traders, Bright Lifecare Pvt Ltd, Delhi Vendor, Maximaa Systems Ltd, Swadeshi Ayurved, Sri Jain Pharmacy, Inlife Pharma Pvt Ltd, Herbolab India Pvt Ltd, Ayush Enterprises, Priya Entreprises, Gallop Trading Company, Planet Ayurveda, Life aid Homeopathic and ayurvedic store, Emmbros Overseas, Makvis, Herboveda India, Rusan Healthcare Pvt Ltd, Delhi Distributors, Hexagon Nutrition Pvt. Ltd., BestSource Nutrition Private Limited, Biomed Distributors, Star medicare, DF Pharmacy Ltd, Do You Even Gym, 9 to 9 Farmacia, The Medicine Mart, Bantom Laboratories P Ltd , 9to9 Farmacia (South), Madhu Medicos, M/s R&G Healthcare (Delhi), OHMS GROUP
Substitutes for Cervclear Tablet
Barkeit 200mg Tablet